Optimal stopping time problem in a general framework

Type de document :
Article dans une revue
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2012, 17 (72), pp.1-28
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00777807
Contributeur : Serena Benassù <>
Soumis le : vendredi 18 janvier 2013 - 10:52:01
Dernière modification le : jeudi 27 avril 2017 - 09:47:01

Identifiants

  • HAL Id : hal-00777807, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

M. Kobylanski, M.-C. Quenez. Optimal stopping time problem in a general framework. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2012, 17 (72), pp.1-28. <hal-00777807>

Partager

Métriques

Consultations de la notice

21